A 56-year-old male asked:
Took ben40/hct12.5 for 4 years.started taking benicar (olmesartan) 40 alone,i got sob sensation all day &at night gets better. is there hct withdrawal symptoms.?
1 doctor answer • 1 doctor weighed in
Cardiology 44 years experience
Absolutely not: There's no withdrawal from HCT and your symptoms are most unusual. It sounds like exertion may be related to your SOB since it only occurs by day - depending on what your catheterization showed and how long ago it was done, a treadmill stress test might be indicated.
3.9k viewsAnswered >2 years ago
Last updated Jul 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.